Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Is there any remedy to cure from fatty leg ?

Hi, doctor i had been eating raw rice from several years because of that my legs are becoming fat is there any cure to get my legs as lean as before
Asked On : Fri, 25 Mar 2011
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
more fat and more carbohydrate in your diet and less exercise will gradually deposition
of fat in various parts of body,in your case it is deposited in the legs.
to make your legs slim,you go for running,swimming,jogging and jumping rope.
you cut down rice,fatty things and more carbohydrate from diet.
Answered: Mon, 4 Apr 2011
I find this answer helpful
  User's Response
Welcome to Health care Magic
For reducing the fat deposition you must follow the instructions adviced by Dr. Ramesh , but if you have still the habbit of eating raw rice which is not at all good for health, then to get rid of this problem you should consult a Homoeopath.

Thanks and Take care
Answered: Thu, 7 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor